MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BN II SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BN II SYSTEM
Model Number BN II SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered in range at the time of the event.Siemens is investigating the issue.The date of event in section b3 was left blank as the customer indicated that the low results were first observed on (b)(6) 2023 but did not specify the dates for the results in section b6.
 
Event or Problem Description
Low free light chains, type kappa (flc kappa) results were obtained on five patient samples and a low free light chains, type lambda (flc lambda) result was obtained on a patient sample on a bn ii system using n latex flc kappa reagent and n latex flc lambda reagent.The samples were also run using immunofixation which showed positive m-bands for kappa and lambda.There are no known reports of patient intervention or adverse health consequences due to the low flc kappa and flc lambda.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2023-00103 on 18-may-2023.Additional information (05-jun-2023): the customer name and phone number were updated in section e1.Calibration and quality controls (qc) data were valid on the day of the event.As per the n latex flc kappa n latex flc lambda instructions for use (ifu): "excessively elevated monoclonal immunoglobulin concentrations might have the potential to suppress the reaction of anti-flc antibodies with free light chain molecules.In addition, other conditions may cause lower flc concentrations, e.G., bi-clonal after therapy, polymerization of lambda chains, etc.If results do not fit to previous ones, or to results of other tests (e.G., serum and urine protein electrophoresis, immunofixation, differential blood cell count) and/or to the clinical situation, it is recommended to re-analyze the sample in a higher sample dilution.Such samples may also not dilute in a linear fashion." sample specific issues cannot be ruled out as potential causes of the event.The investigation findings and investigation conclusion in section h6 was updated to reflect the additional information.Mdr 2432235-2023-00102 and supplemental mdr 2432235-2023-00102_s1 were also filed for this event.

Brand Name
BN II SYSTEM
Common Device Name
BN II SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
BIT ANALYTICAL INSTRUMENTS GMBH
registration number 3003601075
am kronberger hang 3
schwalbach 65824
GM   65824
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key16956961
Report Number2432235-2023-00103
Device Sequence Number12515725
Product Code JQX
UDI-Device Identifier00630414002903
UDI-Public00630414002903
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K943997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBN II SYSTEM
Device Catalogue Number11254820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown